MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 90 CM; SCS LEAD
Model Number 3159
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 4 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead, 3/6mm, 90 cm model: 3159, udi: (b)(4), serial: n/a, batch: 2858059.Common device name: quattrode lead, 3/6mm, 90 cm model: 3159, udi: (b)(4), serial: n/a, batch: 2858059.Common device name: quattrode lead, 3/6mm, 90 cm model: 3159, udi: (b)(4), serial: n/a, batch: 2858059.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein the system was explanted.It is unknown which lead was at fault.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23455732
Report Number1627487-2025-05394
Device Sequence Number12780895
Product Code LGW
UDI-Device Identifier05414734401630
UDI-Public(01)05414734401630(10)2858059(17)110928
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2011
Device Model Number3159
Device Catalogue Number3159
Device Lot Number2858059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (X2); SCS IPG; SCS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight113 KG